I have been on methadone for 8 months at 60 and have been off it for 15 days now. My insomnia is very bad and I am lucky to get 3 hours of sleep a night. However I feel I have become used to the clonodine and have been up for 3 days straight. I take my vitamins, magnesium, zinc, iron, b6, u name it. I stay active with disc golf everyday, bike home and still can't sleep with an OTC sleep aid. I don't want to become dependent on anything else, but I am Bi-polar and no sleep it is really starting to effect me. I have no insurance, there is a wait-list for state funded detox, and the emergency, MHMR, and OSAR can't help. Texas being lowest in the nation for health care. I just want a little hope or advice. Can anybody help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.